RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1979, Volume 34, Issue 2(206), Pages 95–135 (Mi umn4044)  

This article is cited in 43 scientific papers (total in 43 papers)

The spectral theory and the index of elliptic operators with almost periodic coefficients

M. A. Shubin


Full text: PDF file (2506 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1979, 34:2, 109–157

Bibliographic databases:

UDC: 517.4
MSC: 35Pxx, 47C15, 47E05, 35B15
Received: 11.07.1976
Revised: 23.01.1978

Citation: M. A. Shubin, “The spectral theory and the index of elliptic operators with almost periodic coefficients”, Uspekhi Mat. Nauk, 34:2(206) (1979), 95–135; Russian Math. Surveys, 34:2 (1979), 109–157

Citation in format AMSBIB
\Bibitem{Shu79}
\by M.~A.~Shubin
\paper The spectral theory and the index of elliptic operators with almost periodic coefficients
\jour Uspekhi Mat. Nauk
\yr 1979
\vol 34
\issue 2(206)
\pages 95--135
\mathnet{http://mi.mathnet.ru/umn4044}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=535710}
\zmath{https://zbmath.org/?q=an:0431.47027|0448.47032}
\transl
\jour Russian Math. Surveys
\yr 1979
\vol 34
\issue 2
\pages 109--157
\crossref{https://doi.org/10.1070/RM1979v034n02ABEH002908}


Linking options:
  • http://mi.mathnet.ru/eng/umn4044
  • http://mi.mathnet.ru/eng/umn/v34/i2/p95

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. E. Dedik, M. A. Shubin, “Random pseudodifferential operators and the stabilization of solutions of parabolic equations with random coefficients”, Math. USSR-Sb., 41:1 (1982), 33–52  mathnet  crossref  mathscinet  zmath
    2. M. A. Antonets, I. A. Shereshevskii, “Weyl quantization on compact Abelian groups and the quantum mechanics of almost periodic systems”, Theoret. and Math. Phys., 48:1 (1981), 597–604  mathnet  crossref  mathscinet  zmath  isi
    3. S. M. Kozlov, “The distribution of the eigenvalues of differential operators in large domains”, Russian Math. Surveys, 37:5 (1982), 180–181  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. E. M. Savko, “Analyticity of almost periodic functions with bounded Bloch spectrum”, Funct. Anal. Appl., 16:2 (1982), 147–148  mathnet  crossref  mathscinet  zmath  isi
    5. D. Schenk, M. A. Shubin, “Asymptotic expansion of the state density and the spectral function of a Hill operator”, Math. USSR-Sb., 56:2 (1987), 473–490  mathnet  crossref  mathscinet  zmath
    6. B. V. Lange, V. S. Rabinovich, “Pseudodifferential operators on $\mathbf R^n$ and limit operators”, Math. USSR-Sb., 57:1 (1987), 183–194  mathnet  crossref  mathscinet  zmath
    7. D. Schenk, M. A. Shubin, “Asymptotic expansion of the spectral function of the Hill operator”, Funct. Anal. Appl., 20:1 (1986), 78–79  mathnet  crossref  mathscinet  zmath  isi
    8. Jingbo Xia, “Geometric invariants of the quantum Hall effect”, Comm Math Phys, 119:1 (1988), 29  crossref  mathscinet  zmath  isi
    9. Jingbo Xia, “Spectral convergence of self-adjoint operators and generalized wave operators”, Journal of Functional Analysis, 77:1 (1988), 176  crossref
    10. Jingbo Xia, “The Floquet theory and the state density of quasi-periodic Schrödinger operators”, Journal of Differential Equations, 86:2 (1990), 243  crossref
    11. M. Gromov, M. A. Shubin, “Von Neumann spectra near zero”, GAFA Geom funct anal, 1:4 (1991), 375  crossref  mathscinet  zmath  elib
    12. A. V. Sobolev, “The asymptotic behavior of the discrete spectrum in the gaps of the continuous spectrum of a perturbed hill operator”, Funct. Anal. Appl., 25:2 (1991), 162–164  mathnet  crossref  mathscinet  zmath  isi
    13. Russell Johnson, “Oscillation theory and the density of states for the Schrödinger operator in odd dimension”, Journal of Differential Equations, 92:1 (1991), 145  crossref
    14. J. Bellissard, A. van Elst, H. Schulz- Baldes, “The noncommutative geometry of the quantum Hall effect”, J Math Phys (N Y ), 35:10 (1994), 5373  crossref  mathscinet  zmath  adsnasa  isi
    15. M. A. Shubin, “Discrete Magnetic Laplacian”, Comm Math Phys, 164:2 (1994), 259  crossref  mathscinet  zmath  adsnasa  isi  elib
    16. Frédéric Klopp, “Internal Lifshitz tails for Schrödinger operators with random potentials”, J Math Phys (N Y ), 43:6 (2002), 2948  crossref  mathscinet  zmath  isi
    17. Frédéric Klopp, Thomas Wolff, “Lifshitz tails for 2-dimensional random Schrödinger operators”, J Anal Math, 88:1 (2002), 63  crossref  mathscinet  isi
    18. Daniel Lenz, Peter Stollmann, “Quasicrystals, aperiodic order, and groupoid von Neumann algebras”, Comptes Rendus Mathematique, 334:12 (2002), 1131  crossref
    19. Mouez Dimassi, Maher Zerzeri, “A local trace formula for resonances of perturbed periodic Schrödinger operators”, Journal of Functional Analysis, 198:1 (2003), 142  crossref
    20. Moulay-Tahar Benameur, “On the Lefschetz problem in non commutative geometry”, Expositiones Mathematicae, 21:1 (2003), 1  crossref
    21. A. I. Shtern, “Almost periodic functions and representations in locally convex spaces”, Russian Math. Surveys, 60:3 (2005), 489–557  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    22. M. M. Skriganov, A. V. Sobolev, “On the spectrum of polyharmonic operators with limit-periodic potentials”, St. Petersburg Math. J., 17:5 (2006), 815–833  mathnet  crossref  mathscinet  zmath  elib
    23. Peter D. Hislop, Olivier Lenoble, “Basic properties of the current-current correlation measure for random Schrödinger operators”, J Math Phys (N Y ), 47:11 (2006), 112106  crossref  mathscinet  zmath  isi
    24. A. L. Carey, F. A. Sukochev, “Dixmier traces and some applications in non-commutative geometry”, Russian Math. Surveys, 61:6 (2006), 1039–1099  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    25. Moulay-Tahar Benameur, Thierry Fack, “Type II non-commutative geometry. I. Dixmier trace in von Neumann algebras”, Advances in Mathematics, 199:1 (2006), 29  crossref
    26. Daniel Lenz, Norbert Peyerimhoff, Ivan Veselić, “Groupoids, von Neumann Algebras and the Integrated Density of States”, Math Phys Anal Geom, 10:1 (2007), 1  crossref  mathscinet  isi
    27. Yulia Karpeshina, Young-Ran Lee, “Spectral properties of polyharmonic operators with limit-periodic potential in dimension two”, J Anal Math, 102:1 (2007), 225  crossref  mathscinet  zmath  isi
    28. Marius Măntoiu, Radu Purice, Serge Richard, “Spectral and propagation results for magnetic Schrödinger operators; A -algebraic framework”, Journal of Functional Analysis, 250:1 (2007), 42  crossref
    29. Moulay-Tahar Benameur, Hervé Oyono-Oyono, “Index theory for quasi-crystals I. Computation of the gap-label group”, Journal of Functional Analysis, 252:1 (2007), 137  crossref
    30. Yulia Karpeshina, Young-Ran Lee, “Absolutely Continuous Spectrum of a Polyharmonic Operator with a Limit Periodic Potential in Dimension Two”, Communications in Partial Differential Equations, 33:9 (2008), 1711  crossref
    31. Skripka A., “On properties of the xi-function in semi-finite von Neumann algebras”, Integral Equations Operator Theory, 62:2 (2008), 247–267  crossref  isi
    32. Yu. A. Kordyukov, “Index theory and non-commutative geometry on foliated manifolds”, Russian Math. Surveys, 64:2 (2009), 273–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    33. Daniel Lenz, Norbert Peyerimhoff, Olaf Post, Ivan Veselić, “Continuity of the Integrated Density of States on Random Length Metric Graphs”, Math Phys Anal Geom, 2009  crossref  mathscinet  isi
    34. Alessandro Oliaro, Luigi Rodino, Patrik Wahlberg, “Almost periodic pseudodifferential operators and Gevrey classes”, Annali di Matematica, 2011  crossref
    35. Patrik Wahlberg, “Representations of almost periodic pseudodifferential operators and applications in spectral theory”, J. Pseudo-Differ. Oper. Appl, 2011  crossref
    36. F. Nier, “Schrödinger-Poisson systems in dimension d ≦ 3: The whole-space case”, Proceedings of the Royal Society of Edinburgh: Section A Mathematics, 123:06 (2011), 1179  crossref
    37. Robert S. Strichartz, “Spectral Asymptotics Revisited”, J Fourier Anal Appl, 2012  crossref
    38. Leonid Parnovski, Roman Shterenberg, “Complete asymptotic expansion of the integrated density of states of multidimensional almost-periodic Schrödinger operators”, Ann. Math, 176:2 (2012), 1039  crossref
    39. Sergey Morozov, Leonid Parnovski, Roman Shterenberg, “Complete Asymptotic Expansion of the Integrated Density of States of Multidimensional Almost-Periodic Pseudo-Differential Operators”, Ann. Henri Poincaré, 2013  crossref
    40. Felix Pogorzelski, Fabian Schwarzenberger, Christian Seifert, “Uniform Existence of the Integrated Density of States on Metric Cayley Graphs”, Lett Math Phys, 2013  crossref
    41. Yulia Karpeshina, Young-Ran Lee, “Spectral properties of a limit-periodic Schrödinger operator in dimension two”, JAMA, 120:1 (2013), 1  crossref
    42. Christoph Schumacher, Fabian Schwarzenberger, “Approximation of the Integrated Density of States on Sofic Groups”, Ann. Henri Poincaré, 2014  crossref
    43. Kuchment P., “An overview of periodic elliptic operators”, Bull. Amer. Math. Soc., 53:3 (2016), 343–414  crossref  mathscinet  zmath  isi  elib  scopus
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:547
    Full text:165
    References:38
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019